# SDR ASAA0010120

- Difficulty date: August 16, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 90100721
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANC - PRIOR TO FLIGHT 148, THE L1 DOOR WAS DIFFICULT TO CLOSE.  REPLACED SNUBBER AND DOOR OPERATED NORMALLY.  (M)
